# SDR DALA1143443754

- Difficulty date: July 14, 2011
- Submitted: July 15, 2011
- Operation: Air carrier
- Aircraft: N3754A
- Make and model: Boeing 737832
- Aircraft serial: 29626
- Aircraft time: 33,058 hours, 12,642 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: 115A5211
- Condition: Corroded
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MLG FWD TRUNNION CORROSION.  C/W EA 12-487906-12 REV ORIG ME01, ME02, ME03, ME04, ME05,  ME06 WITH N/R'S 1, 2, 3, 4, AND 5.  N/R 1 LT UPPER I/B ATTACH - CORROSION C/W ON ME03 N/R 2 LT UPPER O/B HOLE - CORROSION C/W ON ME03 N/R 3 LT LOWER I/B HOLE - CORROSION C/W ON ME03 N/R 4 LT LOWER O/B HOLE - CORROSION C/W ON ME03 N/R 5 RT UPPER I/B HOLE CORROSION C/W ON ME06 ME02 & ME05 N/A'ED AND REPAIR C/W PER ME03 & ME06 CORROSION WAS LIMITED TO FACES OF FITTINGS NOT BORES.
